# SDR SWAA052879

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 57,354 hours, 53,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546531
- Condition: Cracked
- Location: Bs 494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 494, FWD CARGO DOOR CUTOUT LOWER STOP FITTING.  REPAIRED FRAME PER SWA EA.
